# SDR P2EA98312

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623096
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 586 - THE AIRCRAFT DEPARTED MCI AND 35 MINUTES INTO FLIGHT THE FIRST OFFICERS SLIDING WINDOW CRACKED.  THE AIRCRAFT RETURNED TO MCI WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE CRACKED F/O WINDOW AND WINDOW HEAT CONTROL UNIT.  (M)
